RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 198, Number 4  


Inversion of many-dimensional Mellin transforms and solutions of algebraic equations
I. A. Antipova
3
Functions with ball mean values equal to zero on compact two-point homogeneous spaces
Vit. V. Volchkov
21
Contact degeneracies of closed 2-forms
D. B. Zot'ev
47
Asphericity and approximation properties of crossed modules
R. V. Mikhailov
79
Sets of the form $\mathscr A+\mathscr B$ and finite continued fractions
N. G. Moshchevitin
95
On Fano–Enriques threefolds
Yu. G. Prokhorov
117
A complete metric in the set of mixing transformations
S. V. Tikhonov
135
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019